# SDR USAA920080243

- Difficulty date: January 22, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 64,733 hours, 44,963 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C20 CHECK - CRACKED WEB, BS 178, LBL 5.7, WL 207.5.  REPAIRED WEB, BS 178, LBL 5.7, WL 207.5 IAW B737 SRM 51-70-13.
